# SDR AWXA0000697

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: 6550735
- Condition: Cracked
- Location: Sub Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN STA 665 RBL 65 SUB FLOOR PRESSURE DECK HAS CRACK IN Z PLATE TOP SIDE OF DECK.  PRESSURE DECK DOUBLER REMOVED, FAB''D AND INSTALLED REPLACEMENT PARTS IAW 737 SRM 51-40-02, 52-40-05, & DWG 65-50735.
